Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 26, 2016, 3:15 PM EDT for Gallia County, Meigs County, Vinton County, Ohio; Mason County, West Virginia. It was in force for 30 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 3:15 PM EDT (19:15 UTC)
- Expired
- Apr 26, 2016, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Gallia County, OH, Meigs County, OH, Vinton County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:18 PM EDT | HAIL 0.5 | 1 Ese Dexter, OH | APPROX. ONE INCH ACCU ON THE GROUND |
| Apr 26, 3:35 PM EDT | HAIL 0.5 | 2 Nw Pomeroy, OH | |
| Apr 26, 3:39 PM EDT | HAIL 0.5 | 2 Nw Pomeroy, OH | MODERATE HAIL FALL ONGOING |
| Apr 26, 3:42 PM EDT | HAIL 1.75 | 3 Ene Pomeroy, OH | MEIGS COUNTY GOLF COURSE. VERY HEAVY RAIN ALSO. TIME ESTIMATED FROM RADAR |
| Apr 26, 3:45 PM EDT | HAIL 0.7 | 3 Nne Pomeroy, OH | DIME SIZE HAIL |
| Apr 26, 3:50 PM EDT | HAIL 0.7 | 2 Nne Pomeroy, OH | DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
026 WUUS51 KRLX 261915 SVRRLX OHC053-105-163-WVC053-261945- /O.NEW.KRLX.SV.W.0003.160426T1915Z-160426T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 315 PM EDT TUE APR 26 2016 THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GALLIA COUNTY IN SOUTHEASTERN OHIO... SOUTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO... MEIGS COUNTY IN SOUTHEASTERN OHIO... NORTH CENTRAL MASON COUNTY IN WESTERN WEST VIRGINIA... * UNTIL 345 PM EDT * AT 315 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF RUTLAND...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...PUBLIC. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... POMEROY...RACINE...RUTLAND...NEW HAVEN...MASON...TUPPERS PLAINS... MIDDLEPORT...CHESTER...SYRACUSE...HARTFORD CITY...WILKESVILLE... HARRISONVILLE...DARWIN...DEXTER...SALEM CENTER...KYGER...LAKIN... CARPENTER AND DYESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3902 8237 3919 8233 3918 8184 3891 8190 TIME...MOT...LOC 1915Z 279DEG 18KT 3910 8226 HAIL...1.00IN WIND...<50MPH $$ 09
1 follow-up statement
984 WWUS51 KRLX 261931 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 331 PM EDT TUE APR 26 2016 OHC053-105-163-WVC053-261945- /O.CON.KRLX.SV.W.0003.000000T0000Z-160426T1945Z/ GALLIA OH-VINTON OH-MEIGS OH-MASON WV- 331 PM EDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHEASTERN GALLIA...SOUTHEASTERN VINTON...MEIGS AND NORTH CENTRAL MASON COUNTIES... AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RUTLAND...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... POMEROY...RACINE...RUTLAND...NEW HAVEN...MASON...TUPPERS PLAINS... MIDDLEPORT...CHESTER...SYRACUSE...HARTFORD CITY...WILKESVILLE... HARRISONVILLE...DARWIN...DEXTER...SALEM CENTER...KYGER...LAKIN...CARPENTER AND DYESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3902 8237 3919 8233 3918 8184 3891 8190 TIME...MOT...LOC 1931Z 281DEG 28KT 3907 8209 HAIL...1.00IN WIND...<50MPH $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:35 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 26, 2:35 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT TUE APR 26 2016
.SYNOPSIS...
COLD FRONT SINKS SOUTH INTO AREA THIS EVENING. WARM/UNSTABLE AIR
IN ADVANCE. FRONT WAFFLES BACK/FORTH IN OUR VICINITY THROUGH
FRIDAY...PROVIDING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 1840Z...DECIDED TO GO WITH FLASH FLOOD WATCH OVER OUR WETTEST
COUNTIES FROM THE PAST SEVERAL WEEKS...IN CASE THE SAME SMALL BASIN
GET MORE THAN 1 HEAVIER CELL.
THE FFA IS CURRENT NOW...AND LINGERS INTO THIS EVENING. SOUTHERN COUNTIES
MAY SEE JUST AS MUCH RAIN LATER...BUT MUCH DRIER SOILS OVER SOUTHERN
COUNTIES.
REST OF DISCISSION FROM 1830Z...
AS OF 1830Z...CONTINUES TO BE AN EVOLVING PATTERN TO SAY THE
LEAST...BUT SO FAR...UNFOLDING ABOUT ON SCHEDULE...FROM OUR
MORNING DISCUSSION.
NEW DEVELOPMENT IS FORMING IN CENTRAL AND SOUTHERN OHIO...IN THE
MOST UNSTABLE AIR MASS WITH HIGHER DEW POINTS. QUESTION IS HOW...
QUICKLY IT SINKS SOUTH...SINCE STEERING FLOW STUBBORN TO VEER TO NW.
I MAY BE TOO FAST INCREASING POPS OVER SOUTHERN WV S OF CRW.
WILL MONITOR COVERAGE OVER THE NEXT HOUR OR SO...FOR POSSIBLE SHORT
FUSE FLASH FLOOD WATCH FOR OUR WETTEST CORRIDOR IN THE PKB TO CKB
VCNTY. OF COURSE...SEVERE POSSIBLE TOO...CONSIDERING EQUILIBRIUM
LEVEL 30 TO 35 THSD...WITH FREEZING LEVEL AROUND 11K TO 11.5 K. EXPECT
CELL MOVEMENT SHOULD BE AROUND 30 TO 35 KNOTS.
ALSO...THINKING SEPARATE AREAS OF CONVECTION DEVELOP FURTHER NORTH
LATER THIS AFTERNOON...WITH THE FRONT ITSELF. SO OVERALL...SEVERAL
CLUSTERS.
CONTINUE TO INCLUDED MENTION OF HEAVY RAIN...WHEN POPS ARE THE
HIGHEST THIS AFTERNOON AND MUCH OF THIS EVENING.
BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z WEDNESDAY...
THEN STARTING TO RUN OUT OF GAS. HAVE DRIZZLE IN THE LOW CLOUDS
NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.
WAS DRIER IN THE NORTH ON WEDNESDAY...FIGURING DEEPER MOISTURE DOES
NOT RETURN UNTIL LATE IN THE DAY.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STILL SOME DIFFERENCES IN THE MODELS ON EXACT TIMING FOR
PRECIPITATION THROUGH THE SHORT TERM PERIOD. OVERALL PATTERN WILL BE
A SURFACE LOW SLIDING ACROSS THE MIDWEST ON A NEARLY STATIONARY
BOUNDARY. WEDNESDAY NIGHT INTO THURSDAY...AS THE LOW IA/IL...THE
BOUNDARY SHOULD GRADUALLY LIFT NORTH ACROSS THE CWA AS A WARM FRONT.
THE GFS AND NAM SHOW A RELATIVE MINIMUM FOR POP/QPF OVER THE
FORECAST AREA...SO KEPT CHANCE POPS GOING UNTIL THURSDAY AFTERNOON.
THE SURFACE LOW LOOKS TO MAKE IT TO ABOUT THE OHIO RIVER VALLEY
THURSDAY NIGHT BEFORE LIFTING INTO PA AS A WEAKENING UPPER LOW
CROSSES THE GREAT LAKES. HAVE POPS DRYING OUT FROM SW TO NE THROUGH
THE DAY FRIDAY AS THE SURFACE LOW HEADS NE. USED A BLEND OF BIAS-
CORRECTED GUIDANCE FOR HIGHS...ENDING UP A TOUCH WARMER ON THURSDAY.
MINIMAL CHANGES MADE TO GOING LOWS USING A CONSENSUS BLEND.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UNSETTLED WEATHER IS EXPECTED THIS WEEKEND STARTING OUT DRY
FRIDAY NIGHT BEFORE A WARM FRONT MOVES ACROSS THE REGION ON
SATURDAY. MODELS DIFFER ON TIMING AND POSITION OF THIS NEXT
SYSTEM. WITH THAT IN MIND, WENT WITH A BLEND OF THE MODELS FOR
TIMING OF PRECIP. INTRODUCED POPS FOR SATURDAY FROM SW TO NE WITH
THE WARM FRONT. THE WARM FRONT LIFTS NORTH OF THE CWA ON SUNDAY
WITH THE SFC LOW MOVING THROUGH THE AREA FROM WEST TO EAST DURING
THE DAY ON SUNDAY AND MONDAY. THE LOW FINALLY EXITS TO THE EAST ON
MONDAY NIGHT. SEASONAL TEMPERATURES WILL REMAIN THROUGHOUT THE
FORECAST PERIOD.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
CONVECTION EXPECTED TO INCREASE 18Z TO 21Z WITH MOST UNSTABLE AIR IN
CENTRAL AND SOUTHERN OHIO. QUESTIONS ARE HOW QUICKLY CONVECTION
SINKS SOUTH...SINCE STEERING FLOW DOES NOT VEER MUCH.
WILL HIGHLIGHT MOSTLY NORTH OF HTS TO CRW THROUGH 21Z WITH
CONVECTION...THEN TRY TO SINK FURTHER SOUTH 21Z TUESDAY TO 00Z
WEDNESDAY. OF COURSE...CONDITIONS HIGHLY VARIABLE IN THE
CONVECTION...AND HARD TO REFLECT IN TAFS.
BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z
WEDNESDAY...THEN STARTING TO RUN OUT OF GAS. HAVE DRIZZLE IN THE
LOW CLOUDS NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.
THINKING THE FRONT WILL NOT REACH BKW...AND CRW QUESTIONABLE. SO
LOWER CLOUDS MORE IN QUESTION...THE FURTHER SOUTH.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: CONVECTION MAY BE SLOWER MOVING SOUTH LATE
THIS AFTERNOON THAN FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M M M M M M L L M M M
HTS CONSISTENCY M M M M M M M L L L M M
BKW CONSISTENCY M M M M M M M M M M M M
EKN CONSISTENCY M M M M M M M M M M M M
PKB CONSISTENCY M M M M M M M M M M M M
CKB CONSISTENCY M M M M M M M M M M M L
AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN ROUNDS OF SHOWERS OR STORMS THROUGH THURSDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ009>011-
017>020-028>032-038>040-047.
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ066-067-
075-076.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JS/KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...JS
AVIATION...KTBHazardous weather outlook, Apr 26, 10:33 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1033 AM EDT TUE APR 26 2016 KYZ101>103-OHZ075-076-083>087-WVZ006>011-014>020-027>032-037>040-046- 047-271445- GREENUP-CARTER-BOYD-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 1033 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...PORTIONS OF CENTRAL WEST VIRGINIA...PORTIONS OF NORTHERN WEST VIRGINIA...PORTIONS OF SOUTHERN WEST VIRGINIA AND PORTIONS OF WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME SEVERE... PRODUCING LARGE HAIL AND/OR DAMAGING WIND GUSTS. IF THE ASSOCIATED DOWNPOURS BECOME REPETITIVE OVER THE SAME AREA...FLASH FLOODING MAY OCCUR ON SMALL STREAMS. IF THIS THREAT BECOME MORE APPARENT...A FLASH FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ105-VAZ003-004-WVZ005-013-024>026-033>036-271445- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE- MCDOWELL-WYOMING-RALEIGH-FAYETTE- 1033 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...PORTIONS OF SOUTHERN WEST VIRGINIA AND PORTIONS OF WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SMALL CHANCE THAT THUNDERSTORMS THIS AFTERNOON AND WELL INTO THIS EVENING...WILL PRODUCE DAMAGING WINDS AND/OR HAIL. LOCAL DOWNPOURS ARE POSSIBLE TOO LATE TODAY AND TONIGHT. STREET AND POOR DRAINAGE FLOODING IS POSSIBLE. HOWEVER... THE RAIN IS NEEDED. WITH THE DRY SOILS...MOST STREAMS SHOULD BE AB ABLE TO HANDLE THE RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-271445- PERRY-MORGAN- 1033 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A SMALL CHANCE THAT THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING...WILL PRODUCE DAMAGING WINDS AND/OR HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Special weather statement, Apr 26, 2:14 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT TUE APR 26 2016
OHZ066-067-261845-
MORGAN-PERRY-
214 PM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN AND
NORTHEASTERN PERRY COUNTIES...
AT 214 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY STATE FOREST...
MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW LEXINGTON...SOMERSET...PERRY STATE FOREST...CROOKSVILLE...JUNCTION
CITY...RENDVILLE AND EAGLEPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3989 8216 3982 8217 3982 8208 3977 8208
3976 8181 3955 8194 3975 8235 3991 8225
TIME...MOT...LOC 1814Z 294DEG 24KT 3980 8221
09Local storm report, Apr 26, 2:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL CROOKSVILLE 39.77N 82.09W
04/26/2016 E1.00 INCH PERRY OH PUBLIC
CURRENTLY FALLING
&&
EVENT NUMBER RLX1600843
COOPERSpecial weather statement, Apr 26, 2:53 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT TUE APR 26 2016
OHZ066-067-076-261930-
MORGAN-WASHINGTON-PERRY-
253 PM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT MORGAN COUNTY...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCCONNELSVILLE...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MCCONNELSVILLE...BEVERLY...MALTA...STOCKPORT...BRISTOL...EAGLEPORT AND
HACKNEY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3976 8181 3972 8164 3967 8164 3966 8159
3959 8159 3958 8158 3945 8166 3964 8207
3977 8199
TIME...MOT...LOC 1853Z 294DEG 23KT 3969 8194
09Special weather statement, Apr 26, 2:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT TUE APR 26 2016
OHZ066-067-261915-
MORGAN-PERRY-
258 PM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOMERSET...MOVING EAST
AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...PERRY STATE FOREST...CROOKSVILLE AND GLENFORD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3991 8217 3982 8217 3982 8208 3977 8208
3977 8198 3969 8200 3978 8240 3992 8237
TIME...MOT...LOC 1858Z 279DEG 26KT 3986 8228
09Special weather statement, Apr 26, 3:04 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 304 PM EDT TUE APR 26 2016 OHZ084>086-WVZ007-261930- VINTON-GALLIA-MEIGS-MASON- 304 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN VINTON AND MEIGS COUNTIES... AT 303 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF ALBANY... MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POMEROY...RUTLAND...NEW HAVEN...MASON...MIDDLEPORT...CHESTER...SYRACUSE... HARTFORD CITY...WILKESVILLE...RADCLIFFE...HARRISONVILLE...DARWIN...DEXTER... SALEM CENTER...KYGER...CARPENTER AND DYESVILLE. LAT...LON 3903 8241 3920 8238 3917 8188 3893 8193 TIME...MOT...LOC 1903Z 279DEG 26KT 3912 8230 09
Local storm report, Apr 26, 3:15 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
315 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 SW DYESVILLE 39.10N 82.25W
04/26/2016 E1.00 INCH MEIGS OH TRAINED SPOTTER
MOST HAIL IS DIME SIZE... HOWEVER SOME QUARTER SIZED
MIXED IN. HEAVY RAIN.
&&
EVENT NUMBER RLX1600844
COOPERThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:41 PM EDT | Special Weather Statement | RLX | Perry | 34 min |
| Apr 26, 2:14 PM EDT | Special Weather Statement | RLX | Perry | 31 min |
| Apr 26, 2:21 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 24 min |
| Apr 26, 2:32 PM EDT | Flash Flood Watch | RLX | Athens, Morgan, Perry, Washington | 7 hr |
| Apr 26, 2:53 PM EDT | Special Weather Statement | RLX | Morgan | 37 min |
| Apr 26, 2:58 PM EDT | Special Weather Statement | RLX | Perry | 17 min |
| Apr 26, 3:04 PM EDT | Special Weather Statement | RLX | Meigs | 26 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | RLX | Perry | 87 min |
| Apr 26, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 31 min |
| Apr 26, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 43 min |
| Apr 26, 4:08 PM EDT | Special Weather Statement | RLX | Washington | 67 min |
| Apr 26, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 33 min |
| Apr 26, 4:41 PM EDT | Special Weather Statement | RLX | Athens, Washington | 79 min |
| Apr 26, 4:56 PM EDT | Flash Flood Warning | RLX | Washington | 2 hr |
| Apr 26, 6:42 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Meigs | 2 hr |
| Apr 26, 6:56 PM EDT | Special Weather Statement | RLX | Perry | 94 min |
| Apr 26, 7:16 PM EDT | Special Weather Statement | RLX | Gallia | 59 min |
| Apr 26, 4:56 PM EDT | Special Weather Statement | RLX | Clay, Nicholas | 34 min |
| Apr 26, 5:14 PM EDT | Special Weather Statement | RLX | Doddridge, Ritchie | 46 min |
| Apr 26, 5:35 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Ritchie | 25 min |
| Apr 26, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 46 min |
| Apr 26, 6:30 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 2 more | 2 hr |
| Apr 26, 7:12 PM EDT | Special Weather Statement | RLX | Nicholas | 33 min |
| Apr 26, 7:48 PM EDT | Special Weather Statement | RLX | Cabell | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.